# SDR DLM88091334

- Difficulty date: August 13, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 53,666 hours, 41,085 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT UPPER AFT SKIN WAS CRACKED AND A TIME LIMITED REPAIR HAD BEEN INSTALLED AT A PREVIOUS MTC VISIT.  REPLACED THE SKIN PANEL PER ERA 460328-14AD, EA 09-460214-12AD AND DWG SR09550031.
